# SDR CHQA20130531215

- Difficulty date: May 31, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 26,076 hours, 21,262 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,254 hours, 19,336 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 14521419001
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT HAND ENGINE PYLON WAS FOUND TO HAVE DAMAGE AROUND THE DRILLED SCREW SHANK ON THE UPPER FORWARD SURFACE. THE DAMAGE WAS REPAIRED IAW SRM 54-50-01 AND ETD 2013-145-011772.
